Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2017 (2017), Article ID 5258375, 9 pages
Research Article

Algebro-Geometric Solutions for a Discrete Integrable Equation

College of Mathematics and Systems Science, Shandong University of Science and Technology, Qingdao 266590, China

Correspondence should be addressed to Huanhe Dong

Received 25 April 2017; Revised 4 August 2017; Accepted 24 October 2017; Published 14 November 2017

Academic Editor: Chris Goodrich

Copyright © 2017 Mengshuang Tao and Huanhe Dong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mengshuang Tao and Huanhe Dong, “Algebro-Geometric Solutions for a Discrete Integrable Equation,” Discrete Dynamics in Nature and Society, vol. 2017, Article ID 5258375, 9 pages, 2017. doi:10.1155/2017/5258375